MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 HYPERGLIDE; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

MICRO THERAPEUTICS, INC. DBA EV3 HYPERGLIDE; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Model Number 104-4112
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the balloon couldn't be inflated and leaked fluid.No patient symptoms or complications were associated with this event.
 
Event or Problem Description
Additional information received reported the balloon leak was observed during intraoperative use, extracorporeal inflation.The patient was being treated for an irregualr aneursym.Vessel tortuosity was mild.The devices were prepared as indicated in the instructiosn for use (ifu.The balloon was replaced to complete the procedure.There was not extenisve guidewire manipulation.During inflation the guidewire tip was not advanced out of the catheter tip.The injection rate was slow.After multiple inflations the catheter and guidewire was removed and inspected.The healthcare provider (hcp) did not verify the performance of the balloon and inspect for presence of clot at the tip or inflation holes.Blood did not enter the catheter lumen.Contast was not observed leaking during the inflation attempt.There were no kinks on the catheter during use.The hcp tested the balloon prior to use.The balloon did not perform as intended during testing.The balloon leak was at the tip.A 1ml syringe was used during inflation/deflation.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product analysis # (b)(4):¿ equipment used: vis (m-78210) ¿ drawing(s) referenced: none ¿ as found condition: the hyperglide balloon catheter was returned for analysis within a shipping box and a plastic bio-pouch.¿ damage location details: no damage was found with the hyperglide balloon catheter hub.The hyperglide balloon catheter body was found stretched.Upon visual inspection, the balloon appears to be in good condition.¿ testing/analysis: the balloon could not be tested for inflation due to the damaged condition of the catheter body (stretched).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HYPERGLIDE
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key21393275
Report Number2029214-2025-00434
Device Sequence Number8787130
Product Code MJN
UDI-Device Identifier00763000294359
UDI-Public00763000294359
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101570
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Model Number104-4112
Device Catalogue Number104-4112
Device Lot NumberB744317
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer02/19/2025
04/17/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/13/2025
04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale